# SDR 07FDEA04402

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,729 hours, 12,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53974481210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT DOUBLER C71-72, P 47-48 LT REPAIR PERFORMED BYREWORK OF CORROSION, NDT FOR CRACK FREE AND FLAP PEENING IAW EA 6-5317-82856 AND RAS/DATLS/0002522/2005 ISS B.
